RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2010, Issue 4(78), Pages 42–50 (Mi vsgu166)  

This article is cited in 5 scientific papers (total in 5 papers)

Mathematics

Generalized Kantor double

I. B. Kaygorodov

Institute of Mathematics SO RAS, Novosibirsk, 630090, Russia

Abstract: Generalization of a widely known construction “Kantor double” is viewed in this work. The condition of Jordan superalgebra of the generalized Kantor double is found and $\delta$-superderivations of the generalized Kantor double which primary part is even are described.

Keywords: Kantor double, Jordan superalgebra, $\delta$-superderivation.

Full text: PDF file (542 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 512.554
Received: 09.03.2010
Revised: 09.03.2010

Citation: I. B. Kaygorodov, “Generalized Kantor double”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2010, no. 4(78), 42–50

Citation in format AMSBIB
\Bibitem{Kay10}
\by I.~B.~Kaygorodov
\paper Generalized Kantor double
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2010
\issue 4(78)
\pages 42--50
\mathnet{http://mi.mathnet.ru/vsgu166}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu166
  • http://mi.mathnet.ru/eng/vsgu/y2010/i4/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Zhelyabin, I. B. Kaygorodov, “On $\delta$-superderivations of simple superalgebras of Jordan brackets”, St. Petersburg Math. J., 23:4 (2012), 665–677  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. I. Kaygorodov, “$\delta$-Superderivations of Semisimple Finite-Dimensional Jordan Superalgebras”, Math. Notes, 91:2 (2012), 187–197  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. I. B. Kaygorodov, “$(n+1)$-ary derivations of simple $n$-ary Malcev algebras”, St. Petersburg Math. J., 25:4 (2014), 575–585  mathnet  crossref  mathscinet  zmath  isi  elib
    4. I. B. Kaigorodov, “Ob obobschennykh $\delta$-differentsirovaniyakh”, Vestn. SamGU. Estestvennonauchn. ser., 2013, no. 9/1(110), 12–21  mathnet  zmath  elib
    5. I. B. Kaygorodov, “$(n+1)$-ary Derivations of Semisimple Filippov algebras”, Math. Notes, 96:2 (2014), 208–216  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:162
    Full text:37
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019